mel1 Posted December 5, 2007 Share Posted December 5, 2007 I have lost about 25 lbs. of my wt. gain from seroquel when i was on Abilify. I am now back on Seroquel because I couldn't tolerate Abilify. Seroquel does wonders for my anxiety. My pdoc put me on 50 mg. a day, taken at night. I'm wondering if anyone who has gained weight on seroquel did so on large doses, is it dose dependent, I don't want to gain wt. but i already feel like i've gained a couple of pounds since going back on it and it's only been a week and i was taking 100 a day. 50 in the am and 50 at night. Any comments welcome. Oh, btw, no I dont exercise because i am too busy sleeping from the seroquel making me so sedated. I love sleeping, but i'm going back to work soon and they don't usually let you sleep there! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.